Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 17, NWS Norman, OK

May 10, 2017Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this tornado warning at May 10, 2017, 8:31 PM CDT for Cotton County, Tillman County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2017, 8:31 PM CDT (01:31 UTC)
Expired
May 10, 2017, 9:00 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:41 PM CDTTORNADO7 Sse Chattanooga, OKFROM PENN STATE STORM CHASE TEAM. RADAR INDICATED THE TORNADO LIKELY MOVED NEAR THE TILLMAN-COTTON COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

498 
WFUS54 KOUN 110131
TOROUN
OKC033-141-110200-
/O.NEW.KOUN.TO.W.0017.170511T0131Z-170511T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
831 PM CDT WED MAY 10 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Cotton County in southwestern Oklahoma...
  East central Tillman County in southwestern Oklahoma...

* Until 900 PM CDT
    
* At 831 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 6 miles east of Loveland, moving east at 30 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Cookietown.

This includes Interstate 44 between mile markers 12 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3440 9876 3441 9865 3441 9861 3442 9855
      3443 9836 3424 9835 3424 9874
TIME...MOT...LOC 0131Z 263DEG 26KT 3433 9866 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
4 follow-up statements
717 
WWUS54 KOUN 110137
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
837 PM CDT WED MAY 10 2017

OKC033-141-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-Tillman OK-
837 PM CDT WED MAY 10 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN COTTON AND EAST CENTRAL TILLMAN COUNTIES...
    
At 836 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Chattanooga, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. Spotters reported a brief tornado 
         shortly after 830 PM CDT. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Cookietown.

This includes Interstate 44 between mile markers 12 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3424 9868 3440 9871 3441 9865 3441 9861
      3442 9855 3443 9836 3424 9835
TIME...MOT...LOC 0136Z 266DEG 25KT 3433 9864 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
183 
WWUS54 KOUN 110146
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
846 PM CDT WED MAY 10 2017

OKC141-110155-
/O.CAN.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Tillman OK-
846 PM CDT WED MAY 10 2017

...THE TORNADO WARNING FOR EAST CENTRAL TILLMAN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3424 9861 3441 9860 3443 9838 3443 9836
      3424 9835
TIME...MOT...LOC 0145Z 280DEG 26KT 3432 9855 

$$

OKC033-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
846 PM CDT WED MAY 10 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN COTTON COUNTY...
    
At 845 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Cookietown, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Cookietown.

This includes Interstate 44 between mile markers 12 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3424 9861 3441 9860 3443 9838 3443 9836
      3424 9835
TIME...MOT...LOC 0145Z 280DEG 26KT 3432 9855 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
140 
WWUS54 KOUN 110153
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
853 PM CDT WED MAY 10 2017

OKC033-110200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
853 PM CDT WED MAY 10 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
COTTON COUNTY...
    
At 852 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Cookietown, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
central Cotton County.

This includes Interstate 44 between mile markers 15 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3428 9855 3441 9858 3443 9838 3443 9836
      3428 9835
TIME...MOT...LOC 0152Z 266DEG 22KT 3434 9851 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BRB
309 
WWUS54 KOUN 110158 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
858 PM CDT WED MAY 10 2017

OKC033-110207-
/O.EXP.KOUN.TO.W.0017.000000T0000Z-170511T0200Z/
Cotton OK-
858 PM CDT WED MAY 10 2017

...THE TORNADO WARNING FOR CENTRAL COTTON COUNTY WILL EXPIRE AT 900
PM CDT...
                
The rotation on radar which prompted the warning has weakened. 
Therefore the warning will be allowed to expire.  However large hail 
and damaging winds are still possible with this storm. 

LAT...LON 3428 9855 3441 9858 3443 9838 3443 9836
      3428 9835
TIME...MOT...LOC 0157Z 263DEG 26KT 3434 9848 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 6:56 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 10, 6:56 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Wed May 10 2017

.DISCUSSION...
Severe thunderstorm and heavy rainfall potential continues
this evening mainly across southwestern Oklahoma.

Latest radars as of 650 pm depicted numerous showers and
thunderstorms near an old outflow boundary from Quanah Texas to
Altus to Fort Cobb. Think storms will continue near this boundary.
Some storms will likely be severe with large hail and damaging
winds as the main hazard. Training of storms may lead to heavy
rainfall of 1 to 3 inches and localized flooding as well as the
air is moist (precipitable water values 1.2-1.7", well above
average for this time of year).

These storms will move into the Oklahoma City metro area between
730 pm and midnight, but overall, are expected to weaken as the
air is cooler and more stable across central Oklahoma (MLCAPE
500-1500 J/kg) compared to southwestern Oklahoma and western north
Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe
hail and wind reports as well as heavy rainfall and localized
flooding.

Northwest of the outflow boundary appears to have a lower severe
potential tonight due to cooler and more stable air in place.
Southeast of the outflow boundary may remain too capped for storm
development this evening.

It appears the threat for tornadoes may be decreasing in many
areas this evening. Latest storms appear mainly be northwest and
located on the cooler side of the outflow boundary. Low level
shear will be increasing over the next few hours however, so will
continue to monitor, especially near the Lawton, Wichita Falls,
and Vernon areas where the latest STP values were 2 to 3.

Products will be updated shortly.

Aviation discussion for the 00 UTC TAFs is below as well.

MBS

&&

.AVIATION...
Have very low confidence in the TAFs.

ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC
and bring brief MVFR conditions as well as variable strong winds.

Additional SHRA/TSRA may affect other sites as well and continue
anytime now through Thursday night, but pinpointing when and where
activity occurs remains very challenging.

Widespread MVFR and lower conditions may form anywhere north of
KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or
VFR after 18 UTC.

A surface wind shift to the north will occur at many sites 09-22
UTC as a cold front moves south.

MBS

&&

.PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/

DISCUSSION...
Main focus is this afternoon and evening with potential for severe
thunderstorms. Latest observations show an outflow from morning
convection oriented east-northeast to west-southwest across the
area, roughly from just south of Ponca City to near Kingfisher to
just north of Hobart and Altus. North of the boundary, convection
has been persistent.

Latest water vapor band imagery shows deep closed low over central
New Mexico early this afternoon, drifting slowly east. 7.3
micrometer band clearly shows deep EML plume moving north-
northeast atop moist boundary layer. Moderate instability is
expected from mid-late afternoon south of aforementioned outflow
boundary, across extreme southwest Oklahoma and western north
Texas. Deep moist boundary layer and meridional flow may not be
favorable for significant eastward mixing of the dryline and
latest short term model guidance support this. Backed low level
flow that veers quickly above the surface as well relatively low
LCLs will support low-level mesocyclones and a tornado threat.
Significant CAPE in the hail growth zone and a tendency for
supercell storm mode will support a threat of large to very large
hail as well. Damaging winds are another convective threat.
Thunderstorms should move northeast potentially reaching the I-35
corridor this evening. This will be the main area of convection
today. Further north convection and a few marginally severe storms
will be possible, but the air mass north of the boundary is
comparatively more stable.

We have shifted precipitation chances tomorrow further west based
on trends. There is some uncertainty on how convection will evolve
this evening and overnight, and this will have implications on
tomorrow's forecast. Admittedly the majority of our attention has
been on today and tonight's potential. But, there seems to be
enough signal in model trends to bring thunderstorm chances
further west, with afternoon convection (including the possibility
of severe thunderstorms) certainly possible near I-35 and the
metro.

No significant chances were needed to latter portions of the
forecast. Mean ridging should preclude convection through at least
Sunday afternoon, but some isolated storms that develop in the
panhandles (if they develop) may approach far western Oklahoma by
evening. An ejecting shortwave trough across the central Rockies
into the central and northern Plains early next week will lead to
daily convective chances, and severe thunderstorms may be
possible. We will refine timing, coverage and threats as smaller
scale details become more clear during the next few days.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  80  57  73 /  90  60  40  10
Hobart OK         60  80  55  75 /  70  20  20   0
Wichita Falls TX  64  87  59  77 /  30  20  10   0
Gage OK           55  71  48  73 /  50  50  10   0
Ponca City OK     62  77  55  73 /  50  70  50  10
Durant OK         67  80  59  75 /  20  80  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17
Hazardous weather outlook, May 10, 8:26 PM CDT, 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
826 PM CDT Wed May 10 2017

OKZ004>048-050>052-TXZ083>090-120130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
826 PM CDT Wed May 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is a Slight Risk of severe thunderstorms across portions of
Oklahoma and western north Texas tonight.

.Location...
The Slight Risk area is west of a line from Stillwater and
Shawnee, to Pauls Valley and Ardmore, Oklahoma.

.Timing...
Severe storms will be possible through midnight tonight.

.Impacts...
Large hail up to the size of golf balls and damaging wind gusts
up to 70 mph will be possible. A few tornadoes will also be
possible, especially across portions of southwestern Oklahoma and
western north Texas.

.Discussion...
Ongoing thunderstorms over central and southwestern Oklahoma and
western north Texas will continue to pose a threat of severe
weather through the remainder of the evening as they slowly
move east and northeast.

Large hail and strong winds will be the main concerns across the
risk area. A few tornadoes will also be possible, especially near
the outflow boundary in southwest Oklahoma and western north
Texas where the air is most unstable.

The potential for severe weather is expected to decrease after
midnight tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT....
Storm spotter groups and emergency management personnel across
the risk area should remain alert for severe weather operations.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Thursday afternoon
and evening across portions of southeastern Oklahoma. Large hail,
damaging winds, and perhaps a tornado or two will be possible.

Thunderstorm chances will end late Thursday night across eastern
and southeastern Oklahoma, then return Monday into early
next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Local storm report, May 10, 7:11 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             2 S ODELL               34.32N 99.42W
05/10/2017  E1.00 INCH       WILBARGER          TX   TRAINED SPOTTER

&&

DW
Local storm report, May 10, 7:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             HEADRICK                34.63N 99.14W
05/10/2017  E1.00 INCH       JACKSON            OK   TRAINED SPOTTER

&&

DW
Local storm report, May 10, 8:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             FREDERICK               34.39N 99.01W
05/10/2017  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

&&

DW
Local storm report, May 10, 8:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          6 E DAVIDSON            34.24N 98.97W
05/10/2017                   TILLMAN            OK   STORM CHASER

&&

DW
Local storm report, May 10, 8:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     3 SE FREDERICK          34.36N 98.97W
05/10/2017  M72 MPH          TILLMAN            OK   ASOS

&&

DW
Local storm report, May 10, 8:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     3 SE FREDERICK          34.36N 98.97W
05/10/2017  M72.00 MPH       TILLMAN            OK   ASOS

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:03 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche42 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Pottawatomie, Seminole31 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningOUNKingfisher51 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:19 PM CDTSevere Thunderstorm WarningOUNNoble41 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.